MathSciNet Relay Station
MathSciNet bibliographic data
MR2439434 (2010f:35222) 35L05
Shao, Shuanglin A note on the cone restriction conjecture in the cylindrically symmetric case. Proc. Amer. Math. Soc. 137 (2009), no. 1, 135–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement